Math @ Duke
|
Haohua Deng, William W. Elliott Assistant Research Professor
 My research interests are Hodge theory and complex geometry, especially local and global properties of period maps, application of Hodge theory to moduli and singularity theory. - Contact Info:
Teaching (Spring 2025):
- MATH 212.02, MULTIVARIABLE CALCULUS
Synopsis
- Social Sciences 119, TuTh 08:30 AM-09:45 AM
- Education:
Ph.D. | Washington University in St. Louis | 2022 |
- Recent Publications
- Deng, H; Gallardo, P, EIGENPERIODS AND THE MODULI OF POINTS IN THE LINE,
Nagoya Mathematical Journal
(January, 2025) [doi] [abs]
- Castor, B; Deng, H; Kerr, M; Pearlstein, G, REMARKS ON EIGENSPECTRA OF ISOLATED SINGULARITI,
Pacific Journal of Mathematics, vol. 327 no. 1
(January, 2024),
pp. 29-54 [doi] [abs]
- Deng, H; Robles, C, Completion of two-parameter period maps by nilpotent orbits
(December, 2023) [abs]
- Deng, H, Extension of period maps by polyhedral fans,
Advances in Mathematics, vol. 406
(September, 2022) [doi] [abs]
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|